SCIRP Mobile Website
Paper Submission

Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Article citations

More>>

Eddleston, M., Adhikari, S., Egodage, S., Ranganath, H., Mohamed, F., Manuweera, G., Azher, S., Jayamanne, S., Juzczak, E., Sheriff, M.R., Dawson, A.H. and Buckley, N.A. (2012) Effects of a Provincial Ban of Two Toxic Organophosphorus Insecticides on Pesticide Poisoning Hospital Admissions. Clinical Toxicology, 50, 202-209.
http://dx.doi.org/10.3109/15563650.2012.660573

has been cited by the following article:

  • TITLE: Parenteral Insecticide Injection for Suicidal Attempt: A Case Report

    AUTHORS: Ali Kemal Erenler, Gökhan Başara, Abdülcelil Kayabaş

    KEYWORDS: Organophosphate Poisoning, Parenteral Injection, Emergency Department

    JOURNAL NAME: Health, Vol.6 No.15, August 12, 2014

    ABSTRACT: Poisoning by insecticides is a public health problem, particularly in developing countries. Insecticide poisoning may occur due to ingestion, inhalation or skin contact and is commonly associated with psychiatric illnesses. However, intramuscular injection of these chemicals is rare in the literature. In this report, we represent you a case of 35-year-old female who presented to our Emergency Department due to parenteral insecticide injection after an argument with her husband. A tender swelling was observed on the upper region of left upper extremity, underneath the shoulder. The patient did not develop any signs and symptoms of organophosphate poisoning and, after follow-up, the patient was discharged with total recovery. Even in the absence of systemic effects of OP, clinicians must be aware of possible complications of intramuscular injection of OPs such as cellulitis and abscess. We aimed to raise the awareness to this rare condition.